# SDR QXEA200300962

- Difficulty date: August 10, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,297 hours, 2,434 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT 2523 FIRE SYSTEM FAULT STATUS MESSAGE. COMPLIED WITH FIDEEX SYSTEM OPERATIONAL TEST. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
